# SDR AALA952143

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON CAP OF FLOOR BEAM STATION 380 BETWEEN SEAT TRACKS OUTBOARD RIGHT SIDE.  REMOVED TOP CAP AND INSTALLED REPAIR AS PER SRM 53-10-8 PG 8-9.  (M)
